×

Found 36 Documents (Results 1–36)

100
MathJax

On Hamiltonians related to the second Painlevé equation. (English) Zbl 07491556

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 73-84 (2021).
MSC:  34M55 37J65
PDF BibTeX XML Cite
Full Text: DOI

Properties of solutions of two second-order differential equations with the Painlevé property. (English. Russian original) Zbl 1476.37079

Theor. Math. Phys. 206, No. 3, 315-320 (2021); translation from Teor. Mat. Fiz. 206, No. 3, 361-367 (2021).
MSC:  37J65 34M55 34M25
PDF BibTeX XML Cite
Full Text: DOI

On some explicit representations of the elliptic Painlevé equation. (English) Zbl 1464.37066

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 191-212 (2020).
PDF BibTeX XML Cite
Full Text: DOI

An example of chaotic dynamics for the motion of a charged particle in a magnetic field. (English) Zbl 1453.34063

PDF BibTeX XML Cite
Full Text: DOI

“Quantizations” of isomonodromic Hamilton system \(H^{\frac{7}{2}+1} \). (Russian. English summary) Zbl 1474.37079

Ufim. Mat. Zh. 9, No. 4, 100-110 (2017); translation in Ufa Math. J. 9, No. 4, 97-107 (2017).
PDF BibTeX XML Cite
Full Text: DOI MNR

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software